Skip to Content

Does skelaxin make you gain weight?

Responses (2)

Anonymous 5 Feb 2011

Hello,

Weight gain is not listed as a possible side effect of this medication.

List of possible side effects for future reference:

https://www.drugs.com/sfx/skelaxin-side-effects.html

All the best and take care.-

LaurieShay 5 Feb 2011

Yep, my sister takes skelaxin and doesn't have that problem. She gets a little sleepy from it but that is all.

apinsley 23 Sep 2011

Skelaxin slowed my metabolism and increased my appetite. I regained everything I had worked so hard to lose.

caringsonbj 5 Feb 2011

I have checked on this site as well as another source I trust and I do not find this to be one of the things listed, but medications work one way on one person and can have a different effect on another person, if you should note this problem I would suggest that you discuss it with you primary doctor. Do take care and I hope you feel better soon, best wishes,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can Amitiza make you gain weight?

Posted 13 Aug 2010 2 answers

Does gianvi make you gain weight?

Posted 15 Dec 2011 2 answers

Does Flonase cause weight gain?

Posted 25 Jan 2016 1 answer

Starch Pills to Gain Weight?

Posted 20 Aug 2016 0 answers